# SDR ASAA11510646

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,062 hours, 4,948 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 100433
- Condition: Faulty
- Location: E&E Bay
- Part time: 33,837 hours, 13,679 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY SHOWS 27 VOLTS AND 1 AMP CHARGE THROUGHOUT THE FLIGHT.  PERFORMED MAIN BATTERY CHARGER OPS TEST REF MM 24 31 21 710 801 OPS TEST GOOD.  REPLACED MAIN BATTERY REF MM 24 31 11 000 802 002.  BATTERY INSTALLATION TEST & GRD FUNCTIONAL TEST PASSED.
